# SDR ASAA2020102433407

- Difficulty date: October 24, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 25,056 hours, 8,040 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT FMC CO-PILOT SIDE FAILED 3 TIMES IN FLIGHT.  RECOVERED EACH TIME ON ITS OWN.  GROUNDED-YES.  RESET RIGHT FMC, PER B737-900 FIM 34-61 TASK 836.  OPERATIONS CHECK NORMAL.
